# SDR SWIA202265646

- Difficulty date: May 9, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 42,703 hours, 37,818 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT WINDOW SCRATCHED BEYOND LIMITS.   (FILED - CLOSED)    REMOVED & REPLACED RH OVERWING EMERGENCY EXIT WINDOW IN REFERENCE TO APPLICABLE STEPS IN AMM 56-21-01. REMOVED WINDOW MFG DATE: 08-02
